advertisement
Question
Posted by: Dirk | 2003/01/31

cepramil combined with dormicum


One of my children suffers from panic attacks, chemical imbalance etc. I was wondering wether

the combination of above-mentioned tablets could worsen the situation. She is about to take a big

step in her life and feel she cant go forth with it - dont have peace, feel insecure. She is not

interested in seeing drs etc because she feels its just talking and getting nowhere. Is this very abnormal or is there hope

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dirk, the combination of Cipramil® in the morning and Dormicum® at night to sleep, should have no detrimental effects on the anxiety. If the anxiety is a big problem she should think about increasing the dosage of the Cipramil® or change to a different drug like Aropax®. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement